# SDR CA190628003

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Metering Valve
- Part number: 6007294
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OUTBOARD ANTI-SKID MESSAGE IN FLIGHT. AIRCRAFT RETURNED TO FIELD DUE TO CONDITION OF THE RUNWAY AT DESTINATION AIRPORT.  CORRECTIVE ACTION: REMOVED AND REPLACED THE OUTBOARD BRAKE METERING VALVE IAW CRJ700 AMM 32-43-36 OPS TEST FOUND SERVICEABLE (TC# 20190628003)
